# SDR DALA2018051603381

- Difficulty date: May 13, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 68,507 hours, 22,859 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Aft Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT 30 KTS,  RECEIVED AN EICAS MESSAGE FOR THE RT AFT ENTRY DOOR.  AFTER PARKING FA STATED THE  DOOR APPEARED TO BE NORMAL.  ADJUST AND OPS CHECKED THE SENSOR FOR AFT RIGHT DOOR IAW MM 52-71-00. OPS CHECKED GOOD.
